JA

Profile

Research

Social

Other

Okamoto Mamoru

岡本 葵

Graduate School of Science Department of Mathematics, Associate Professor

Education

  • 2011/04 - 2014/03, Kyoto University, Graduate School of Science, Division of Mathematics and Mathematical Sciences
  • 2009/04 - 2011/03, Kyoto University, Graduate School of Science, Division of Mathematics and Mathematical Sciences
  • 2005/04 - 2009/03, Saitama University, Faculty of Science, Department of Mathematics

Research History

  • 2020/04 - Present, Osaka University, Graduate School of Science Department of Mathematics, Associate Professor
  • 2014/04 - 2020/03, Shinshu University,, Faculty of Engineering, Division of Mathematics and Physics, Assistant Professor
  • 2013/04/01 - 2014/03/31, Kyoto University, Research Fellow of the Japan Society for the Promotion of Science (DC2)

Research Areas

  • Natural sciences, Mathematical analysis, Partial Differential Equations

Professional Memberships

  • Mathematical Society of Japan

Papers

  • Well-posedness for a system of quadratic derivative nonlinear Schrodinger equations in almost critical spaces, Hiroyuki Hirayama,Shinya Kinoshita,Mamoru Okamoto, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ACADEMIC PRESS INC ELSEVIER SCIENCE, Vol. 499, No. 2, 2021/07
  • Comparing the stochastic nonlinear wave and heat equations: a case study, Tadahiro Oh,Mamoru Okamoto, Electronic Journal of Probability, Institute of Mathematical Statistics, Vol. 26, No. none, 2021/01
  • Random data Cauchy problem for the quadratic nonlinear Schrödinger equation without gauge invariance, Mamoru Okamoto, The Role of Metrics in the Theory of Partial Differential Equations, Mathematical Society of Japan, Vol. 85, p. 337-347, 2020/12
  • A remark on norm inflation for nonlinear wave equations, Justin Forlano,Mamoru Okamoto, Dynamics of Partial Differential Equations, International Press of Boston, Vol. 17, No. 4, p. 361-381, 2020/11
  • A remark on triviality for the two-dimensional stochastic nonlinear wave equation, Tadahiro Oh,Mamoru Okamoto,Tristan Robert, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, ELSEVIER, Vol. 130, No. 9, p. 5838-5864, 2020/09
  • Well-posedness for KdV-type equations with quadratic nonlinearity, Hiroyuki Hirayama,Shinya Kinoshita,Mamoru Okamoto, JOURNAL OF EVOLUTION EQUATIONS, SPRINGER BASEL AG, Vol. 20, No. 3, p. 811-835, 2020/09
  • Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data, Hiroyuki Hirayama,Shinya Kinoshita,Mamoru Okamoto, ANNALES HENRI POINCARE, SPRINGER INTERNATIONAL PUBLISHING AG, Vol. 21, No. 8, p. 2611-2636, 2020/08
  • Scattering for the one-dimensional Klein–Gordon equation with exponential nonlinearity, Masahiro Ikeda,Takahisa Inui,Mamoru Okamoto, Journal of Hyperbolic Differential Equations, World Scientific Pub Co Pte Lt, Vol. 17, No. 02, p. 295-354, 2020/06
  • Sharp ill-posedness of the Dirac-Klein-Gordon system in one dimension, Shuji Machihara,Mamoru Okamoto, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, PERGAMON-ELSEVIER SCIENCE LTD, Vol. 192, 2020/03
  • On the stochastic nonlinear Schrodinger equations at critical regularities, Tadahiro Oh,Mamoru Okamoto, STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, SPRINGER, 2020/01
  • FINAL STATE PROBLEM FOR THE NONLOCAL NONLINEAR SCHRODINGER EQUATION WITH DISSIPATIVE NONLINEARITY, Mamoru Okamoto,Kota Uriya, DIFFERENTIAL EQUATIONS & APPLICATIONS, ELEMENT, Vol. 11, No. 4, p. 481-494, 2019/11
  • ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO A HIGHER-ORDER KDV-TYPE EQUATION WITH CRITICAL NONLINEARITY, Mamoru Okamoto, EVOLUTION EQUATIONS AND CONTROL THEORY, AMER INST MATHEMATICAL SCIENCES-AIMS, Vol. 8, No. 3, p. 567-601, 2019/09
  • L-p-L-q ESTIMATES FOR THE DAMPED WAVE EQUATION AND THE CRITICAL EXPONENT FOR THE NONLINEAR PROBLEM WITH SLOWLY DECAYING DATA, Masahiro Ikeda,Takahisa Inui,Mamoru Okamoto,Yuta Wakasugi, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, AMER INST MATHEMATICAL SCIENCES-AIMS, Vol. 18, No. 4, p. 1967-2008, 2019/07
  • ON THE PROBABILISTIC WELL-POSEDNESS OF THE NONLINEAR SCHRODINGER EQUATIONS WITH NON-ALGEBRAIC NONLINEARITIES, Tadahiro Oh,Mamoru Okamoto,Oana Pocovnicu, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, AMER INST MATHEMATICAL SCIENCES-AIMS, Vol. 39, No. 6, p. 3479-3520, 2019/06
  • Remarks on the probabilistic well-posedness for quadratic nonlinear Schrodinger equations, Mamoru Okamoto, RIMS Kôkyûroku Bessatsu, Vol. B74, p. 47-64, 2019/04
  • LONG-TIME BEHAVIOR OF SOLUTIONS TO THE FIFTH-ORDER MODIFIED KDV-TYPE EQUATION, Mamoru Okamoto, ADVANCES IN DIFFERENTIAL EQUATIONS, KHAYYAM PUBL CO INC, Vol. 23, No. 9-10, p. 751-792, 2018/09
  • On the cubic Dirac equation with potential and the Lochak-Majorana condition, Piero D'Ancona,Mamoru Okamoto, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ACADEMIC PRESS INC ELSEVIER SCIENCE, Vol. 456, No. 2, p. 1203-1237, 2017/12
  • Well-posedness for the dimension-reduced Chern-Simons-Dirac system, Shuji Machihara,Mamoru Okamoto, JOURNAL OF EVOLUTION EQUATIONS, SPRINGER BASEL AG, Vol. 17, No. 3, p. 1031-1048, 2017/09
  • Large time asymptotics of solutions to the short-pulse equation, Mamoru Okamoto, NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, SPRINGER BASEL AG, Vol. 24, No. 4, 2017/08
  • Norm inflation for the generalized Boussinesq and Kawahara equations, Mamoru Okamoto, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, PERGAMON-ELSEVIER SCIENCE LTD, Vol. 157, p. 44-61, 2017/07
  • RANDOM DATA CAUCHY PROBLEM FOR THE NONLINEAR SCHRODINGER EQUATION WITH DERIVATIVE NONLINEARITY, Hiroyuki Hirayama,Mamoru Okamoto, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, AMER INST MATHEMATICAL SCIENCES-AIMS, Vol. 36, No. 12, p. 6943-6974, 2016/12
  • Well-posedness for a quadratic derivative nonlinear Schrodinger system at the critical regularity, Masahiro Ikeda,Nobu Kishimoto,Mamoru Okamoto, JOURNAL OF FUNCTIONAL ANALYSIS, ACADEMIC PRESS INC ELSEVIER SCIENCE, Vol. 271, No. 4, p. 747-798, 2016/08
  • BLOWUP AND ILL-POSEDNESS RESULTS FOR A DIRAC EQUATION WITHOUT GAUGE INVARIANCE, Piero D'Ancona,Mamoru Okamoto, EVOLUTION EQUATIONS AND CONTROL THEORY, AMER INST MATHEMATICAL SCIENCES-AIMS, Vol. 5, No. 2, p. 225-234, 2016/06
  • WELL-POSEDNESS AND ILL-POSEDNESS OF THE CAUCHY PROBLEM FOR THE GENERALIZED THIRRING MODEL, Hyungjin Huh,Shuji Machihara,Mamoru Okamoto, DIFFERENTIAL AND INTEGRAL EQUATIONS, KHAYYAM PUBL CO INC, Vol. 29, No. 5-6, p. 401-420, 2016/05
  • WELL-POSEDNESS AND SCATTERING FOR FOURTH ORDER NONLINEAR SCHRODINGER TYPE EQUATIONS AT THE SCALING CRITICAL REGULARITY, Hiroyuki Hirayama,Mamoru Okamoto, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, AMER INST MATHEMATICAL SCIENCES-AIMS, Vol. 15, No. 3, p. 831-851, 2016/05
  • Sharp Well-Posedness and Ill-Posedness for the Chern-Simons-Dirac System in One Dimension, Shuji Machihara,Mamoru Okamoto, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, OXFORD UNIV PRESS, No. 6, p. 1640-1694, 2016
  • Remarks on ill-posedness for the Dirac-Klein-Gordon system, Shuji Machihara,Mamoru Okamoto, DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, INT PRESS BOSTON, INC, Vol. 13, No. 3, p. 179-190, 2016
  • Ill-posedness of the Cauchy problem for the Chem-Simons-Dirac system in one dimension, Shuji Machihara,Mamoru Okamoto, JOURNAL OF DIFFERENTIAL EQUATIONS, ACADEMIC PRESS INC ELSEVIER SCIENCE, Vol. 258, No. 4, p. 1356-1394, 2015/02
  • Well-posedness of the Cauchy problem for the Maxwell-Dirac system in one space dimension, Mamoru Okamoto, NONLINEAR DYNAMICS IN PARTIAL DIFFERENTIAL EQUATIONS, MATH SOC JAPAN, Vol. 64, p. 497-505, 2015
  • WELL-POSEDNESS OF THE CAUCHY PROBLEM FOR THE CHERN-SIMONS-DIRAC SYSTEM IN TWO DIMENSIONS, Mamoru Okamoto, JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, WORLD SCIENTIFIC PUBL CO PTE LTD, Vol. 10, No. 4, p. 735-771, 2013/12
  • WELL-POSEDNESS AND ILL-POSEDNESS OF THE CAUCHY PROBLEM FOR THE MAXWELL DIRAC SYSTEM IN 1+1 SPACE TIME DIMENSIONS, Mamoru Okamoto, ADVANCES IN DIFFERENTIAL EQUATIONS, KHAYYAM PUBL CO INC, Vol. 18, No. 1-2, p. 179-199, 2013/01

Publications

  • 微分積分の基礎, 飯田, 洋市,大野, 博道,岡本, 葵,河邊, 淳,鈴木, 章斗,高野, 嘉寿彦, 培風館, ISBN:9784563012199, 2018/01

Presentations

  • 吸引的なHartree型非線形波動方程式のほとんど確実な大域的適切性, 岡本葵,Tadahiro Oh,Leonardo Tolomeo, 日本数学会年会, 2021/03/17
  • 微分型非線形シュレディンガー方程式系の適切性に対する最良ソボレフ指数について, 平山浩之,木下真也,岡本葵, 日本数学会年会, 2021/03/17
  • 吸引的なHartree型$\Phi^4_3$量子場モデルの不変測度とその流れ, 岡本葵, Saga Workshop on Partial Differential Equations, 2021/03/05
  • Almost sure global well-posedness for the focusing nonlinear wave equation with a Hartree-type nonlinearity, Mamoru Okamoto, Oberseminar Analysis, 2021/01/08
  • 吸引的なHartree型 \Phi^4_3 測度と非線形波動方程式のほとんど確実な大域的適切性, 岡本葵, 微分方程式セミナー, 2020/10/30
  • 非線形波動方程式の初期値問題の非適切性について, Justin Forlano,岡本葵, 日本数学会秋季総合分科会, 2020/09/24
  • 球対称な初期値を持つ微分型非線形Schrodinger方程式系の適切性, 岡本葵, 第16回 非線型の諸問題, 2020/09/08
  • Invariant Gibbs dynamics for the nonlinear wave equation with Hartree-type cubic nonlinearity in three dimensions, 岡本葵, NLPDEセミナー, 2020/01/30
  • 非線形項に2次の微分を含むKdV型方程式の適切性について, 平山浩之,木下真也,岡本葵, 日本数学会秋季総合分科会, 2019/09/20
  • 空間2次元確率消散型波動方程式の解の自明性, Tadahiro Oh,岡本葵,Tristan Robert, 日本数学会秋季総合分科会, 2019/09/20
  • 非局所非線形Schrodinger方程式に対する終値問題, 瓜屋航太,岡本葵, 日本数学会秋季総合分科会, 2019/09/19
  • On the critical exponent for the damped nonlinear wave equation with slowly decaying data, Mamoru Okamoto, Analysis Seminar, 2019/07/11
  • On the damped nonlinear wave equation with slowly decaying data, Mamoru Okamoto, UK Network on Hyperbolic Equations and Related Topics, 2019/05/16
  • 球対称な初期値に対する非線形シュレディンガー方程式系の適切性について, 平山浩之,木下真也,岡本葵, 日本数学会年会, 2019/03/20
  • 空間1次元Dirack-Klein-Gordon方程式系の初期値問題の非適切性, 岡本葵,町原秀二, 日本数学会年会, 2019/03/19
  • 空間1 次元Dirac-Klein-Gordon 方程式系の初期値問題の非適切性, 岡本葵, One-day workshop on nonlinear dispersive equations in Osaka, 2018/10/13
  • Asymptotic behavior of solutions to a higher-order KdV-type equation with critical nonlinearity, 岡本葵, 日本数学会秋季総合分科会, 2018/09/27
  • On the energy critical nonlinear Schrodinger equations with randomized initial data, Mamoru Okamoto, Stochastic partial differential equations and related topics, 2018/07/26
  • Random data Cauchy problem for the energy-critical nonlinear Schrodinger equations, Mamoru Okamoto, The 11th Mathematical Society of Japan Seasonal Institute, 2018/07/03
  • Random data Cauchy problem for the energy-critical nonlinear Schrodinger equations, Mamoru Okamoto, Harmonic Analysis and Nonlinear Partial Differential Equations, 2018/06/26
  • Random data Cauchy problem for the energy critical nonlinear Schrodinger equations, 岡本葵, 第5回神楽坂非線形波動研究会, 2018/03/22
  • 分数階非線形Schrodinger方程式の初期値問題の非適切性, 岡本葵, 日本数学会年会, 2018/03/21
  • 線形消散型波動方程式の解の時間減衰評価,可積分でない初期値を持つ非線形問題の臨界指数, 池田正弘,若杉勇太,戍亥隆恭,岡本葵, 日本数学会年会, 2018/03/20
  • Random data Cauchy problem for the energy critical nonlinear Schrodinger equations, Mamoru Okamoto, Nonlinear Dispersive Equations in Kumamoto, 2018/01/21
  • Long-time behavior of solutions to the fifth-order mKdV-type equation, 岡本葵, 名古屋微分方程式セミナー, 2017/12/18
  • Random data Cauchy problem for the energy critical nonlinear Schrodinger equations, 岡本葵, 微分方程式の総合的研究, 2017/12/17
  • Long-time behavior of solutions to the fifth-order mKdV-type equation, 岡本葵, NLPDEセミナー, 2017/11/24
  • Asymptotic behavior of solutions to the short-pulse equation, 岡本葵, 第658回応用解析研究会, 2017/11/18
  • 確率化された初期値をもつエネルギー臨界非線形Schrodinger方程式の初期値問題の可解性, 岡本葵, 第3回大分大学解析セミナー, 2017/11/15
  • Random data Cauchy problem for the energy critical nonlinear Schrodinger equation, 岡本葵, 第7回調和解析中央大セミナー, 2017/10/07
  • Asymptotic behavior of solutions to the short-pulse equation, Mamoru Okamoto, Analysis Seminar, 2017/09/25
  • 確率化された初期値をもつエネルギー臨界非線形Schrodinger方程式の初期値問題の可解性, 岡本葵,Tadahiro Oh,Oana Pocovnicu, 日本数学会秋季総合分科会, 2017/09/13
  • Asymptotic behavior of solutions to the short-pulse equation, Mamoru Okamoto, The 5th East Asian Conference in Harmonic Analysis and Applications, 2017/06/10
  • Asymptotic behavior of solutions to the short-pulse equation, 岡本葵, 日本数学会年会, 2017/03/26
  • 次元縮約されたChern-Simons-Dirac方程式の初期値問題の適切性及び非適切性, 岡本葵,町原秀二, 日本数学会秋季総合分科会, 2016/09/17
  • 空間1次元Dirac-Klein-Gordon方程式系の非適切について, 岡本葵, RIMS共同研究「線形及び非線形分散型方程式に関する最近の進展」, 2016/05/16
  • 空間1次元非線形Dirac方程式の適切性と非適切性, 岡本葵,町原秀二,Hyungjin Huh, 日本数学会年会, 2016/03/19
  • 空間1次元Chern-Simons-Dirac方程式の初期値問題の適切性について, 岡本葵, 波動セミナー, 2016/02/08
  • 非線形項に微分を含む非線形Schrodinger方程式の初期値問題のほとんど確実な適切性について, 岡本葵, RIMS共同研究「偏微分方程式に附随する確率論的問題」, 2015/12/11
  • 空間1次元Dirac-Klein-Gordon方程式の初期値問題の非適切性について, 岡本葵,町原秀二, 実解析学シンポジウム2015, 2015/10/23
  • Random data Cauchy problem for the nonlinear Schrodinger equation with derivative nonlinearity, 岡本葵, NLPDEセミナー, 2015/10/16
  • 確率化された初期値をもつ4階非線形Schrodinger方程式の初期値問題の適切性, 平山浩之,岡本葵, 日本数学会秋季総合分科会, 2015/09/15
  • スケール臨界指数における4階非線形Schrodinger方程式の適切性と解の散乱について, 平山浩之,岡本葵, 日本数学会秋季総合分科会, 2015/09/15
  • Sharp well-posedness and ill-posedness for the Chern-Simons-Dirac system in one dimension, Mamoru Okamoto, Harmonic Analysis and Partial Differential Equations, 2015/07/27
  • 次元縮約されたChern-Simons-Dirac方程式の適切性, 岡本葵, RIMS共同研究「線形および非線形分散型方程式の研究」, 2015/05/19
  • 空間1次元Chern-Simons-Dirac方程式の初期値問題の適切性, 岡本葵, スペクトル・散乱前橋シンポジウム, 2015/01/11
  • Sharp well-posedness and ill-posedness for the Chern-Simons-Dirac system in one dimension, 岡本葵, NLPDEセミナー, 2014/12/12
  • 空間1次元Chern-Simons-Dirac方程式の初期値問題の非適切に対する注意, 岡本葵,町原秀二, 日本数学会秋季総合分科会, 2014/09/28
  • On well-posedness of the Cauchy problem for the Chern-Simons-Dirac system in one dimension, 岡本葵, RIMS研究集会「偏微分方程式に付随する確率論的問題」, 2014/09/18
  • Sharp well-posedness for the Chern-Simons-Dirac system in one dimension, Mamoru Okamoto, The 39th Sapporo Symposium on Partial Differential Equations, 2014/08/25
  • Chern-Simons-Dirac方程式の初期値問題の適切性, 岡本葵, 数理科学談話会, 2014/05/30
  • On the Cauchy problem of the generalized Thirring equations, Mamoru Okamoto, Seminar in Mathematics, 2014/03/27
  • 空間1次元Chern-Simons-Dirac方程式の臨界空間および超臨界空間における適切性, 岡本葵,町原秀二, 日本数学会年会, 2014/03/15
  • Well-posedness and ill-posedness for a system for the Chern-Simons-Dirac system in one dimension, Mamoru Okamoto, Critical exponents and nonlinear evolution equations, 2014/02/10
  • 空間1次元Chern-Simons-Dirac方程式の適切性, 岡本葵, 非線形解析セミナー@大岡山, 2014/02/03
  • Ill-posedness for the Chern-Simons-Dirac system in one dimension, Mamoru Okamoto, Nonlinear Dispersive Equations and Harmonic Analysis, 2014/01/14
  • Well-posedness for a quadratic derivative nonlinear Schroedinger system at the critical regularity, 岡本葵, 微分方程式セミナー, 2013/12/13
  • 空間1次元Chern-Simons-Dirac方程式の適切性, 岡本葵, 第5回白浜研究集会, 2013/12/02
  • Ill-posedness of the Cauchy problem for the Chern-Simons-Dirac system in one dimension, Mamoru Okamoto, Seminar in nonlinear PDE center, 2013/11/13
  • 空間1次元Chern-Simons-Dirac方程式の初期値問題の非適切性, 岡本葵,町原秀二, 日本数学会秋季総合分科会, 2013/09/27
  • Well-posedness for the Chern-Simons-Dirac system in two dimensions, Mamoru Okamoto, Nonlinear Dispersive Equations and Related Topics, 2013/07/03
  • Well-posedness for the Chern-Simons-Dirac system, Mamoru Okamoto, Kyoto RIMS-SNU workshop, 2013/02/18
  • Well-posedness for the Chern-Simons-Dirac system in two dimensions, 岡本葵, 波動セミナー, 2013/01/25
  • Well-posedness for the Chern-Simons-Dirac system in two dimensions, Mamoru Okamoto, Doctoral Forum of Mathematics between Fudan and Kyoto Universities, 2012/12/08
  • Chern-Simons-Dirac方程式の適切性について, 岡本葵, 第4回白浜研究集会, 2012/12/05
  • 空間2次元Chern-Simons-Dirac方程式の適切性, 岡本葵, 第61回解析ゼミ, 2012/10/11
  • Chern-Simons-Dirac方程式の初期値問題の適切性, 岡本葵, 日本数学会秋季総合分科会, 2012/09/21
  • Chern-Simons-Dirac方程式の適切性について, 岡本葵, 第34回発展方程式若手セミナー, 2012/09/02
  • 空間1次元Maxwell-Dirac方程式の適切性について, 岡本葵, 名古屋微分方程式セミナー, 2012/05/14
  • Well-posedness and ill-posedness of the Cauchy problem for the Maxwell-Dirac system in 1+1 space time dimensions, Mamoru Okamoto, Nonlinear Wave and Dispersive Equations, 2012/03/08
  • Chern-Simons-Dirac方程式の適切性について, 岡本葵, 第3回白浜研究集会, 2011/12/14
  • 時空間2次元Maxwell-Dirac方程式の適切性, 岡本葵, 第54回解析ゼミ, 2011/11/11
  • Well-posedness of the Maxwell-Dirac system in 1+1 space time dimensions, Mamoru Okamoto, Doctoral Forum of Mathematics between Fudan and Kyoto Universities, 2011/10/31
  • 時空間2次元Maxwell-Dirac方程式の初期値問題の適切性, 岡本葵, 日本数学会秋季総合分科会, 2011/10/01
  • Well-posedness of the Maxwell-Dirac system in 1+1 space time dimensions, Mamoru Okamoto, the 4th MSJ-SI, 2011/09/20
  • Well-posedness of the Maxwell-Dirac system in 1+1 space time dimensions, Mamoru Okamoto, Mathematical Analysis in Fluid and Gas Dynamics, 2011/07/08
  • 空間1次元Maxwell-Dirac方程式の局所適切性, 岡本葵, RIMS共同研究「非線形双曲型および分散型方程式の研究」, 2011/05/23
  • Well-posedness of the Maxwell-Dirac system in 1+1 space time dimensions, Mamoru Okamoto, Doctorial Forum Fudan-Kyoto, 2011/03/14
  • 一次元Maxwell-Dirac方程式の局所適切性, 岡本葵, 第8回城崎新人セミナー, 2011/02/15
  • 一次元Maxwell-Dirac方程式の局所適切性, 岡本葵, 偏微分方程式京都セミナー, 2011/01/18
  • 一次元Maxwell-Dirac方程式の局所適切性, 岡本葵, 第2回白浜研究集会, 2010/11/30